MAUDE Adverse Event Report: ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE

ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE
Model Number UPC#681131006743
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received by aso on 08/09/2024, the consumer stated that the product let him the exact shape of the bandage, which caused him a red chemical burn on his skin.On the completed consumer information report (cir) received on 08/29/2024, the consumer states that the pad part of the bandage left a very red rectangle over the area.The consumer consulted a nurse practitioner (pn), who told him that he probably had an allergic reaction to the bandage and that he should stop using the product.In addition, the consumer states that he used 3% hydrogen peroxide on a swap to clean the wound area before applying the bandage.
 
Additional Manufacturer Narrative
As of 09/23/2024, retained samples were submitted to the lab, and no defects were noted.In addition, aso reviewed records of production and satisfactory biocompatibility tests for this type of product, with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.

Brand Name
EQUATE
Common Device Name
HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key20287009
Report Number1038758-2024-00022
Device Sequence Number8127280
Product Code KGX
UDI-Device Identifier00681131006743
UDI-Public00681131006743
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006743
Device Catalogue Number566928135
Device Lot Number208234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale